MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 456.358S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.A device history record (dhr) review was conducted: manufacturing location: (b)(4), manufacturing date: 01-sep-2015, expiration date: 31-jul-2024, part number: 456.358s, 10mm/130 deg ti cann troch fixation nail 380mm/right-sterile, lot number: 9888320 (sterile), lot quantity: (b)(4).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 456.314.3, lock driver tfn, bp55, lot number: 7947266, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final, met all inspection acceptance criteria.Part number: 456.315.2, lock 130 bp58, lot number: 9861741, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet, met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 21069, tialnbri18.00, bp80, lot number: 7989996, lot quantity: (b)(4).Certified test report was reviewed and determined to be conforming.Lot summary report dated 17-apr-2015 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, when implanting a 10mm/130degree ti cannulated trochanteric fixation nail 380mm, the internal locking mechanism was already damaged.The locking mechanism was engaged and because of that the drill/helical blade could not go thorough the nail.The internal locking mechanism was released in order to get the helical blade.The flexible screwdriver had to use to get the internal locking mechanism to the right place.It is unknown if there was a surgical delay.The procedure was successfully completed with no patient consequence.Concomitant devices reported: unknown helical blade (part# unknown, lot# unknown, quantity 1).This report is for one (1) 10mm/130 deg ti cann troch fixation nail 380mm/right-ster.This is report 1 of 1 for complaint (b)(4).

Brand Name
10MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11102318
Report Number2939274-2020-05818
Device Sequence Number3443767
Product Code HSB
UDI-Device Identifier10886982227300
UDI-Public10886982227300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number456.358S
Device Catalogue Number456.358S
Device Lot Number9888320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2020
Initial Report FDA Received Date12/31/2020
Patient Sequence Number1